# SDR ASAA2016103018518

- Difficulty date: October 30, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 36,939 hours, 11,395 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Condition: Locked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP.  GROUNDED, YES.  ACCOMPLISHED SATCOM RESET PROCEDURE PER QRH.  SATCOM OPS RESTORED NORMAL..
